Title: EFFICIENT ALGORITHMS FOR K-OUT-OF-N AND CONSECUTIVE-WEIGHTED-K-OUT-OF-N-F SYSTEM
Authors: WU, JS
CHEN, RJ
資訊工程學系
Department of Computer Science
Keywords: K-OUT-OF-N SYSTEM;CONSECUTIVE-WEIGHTED-K-OUT-OF-N-F SYSTEM;SYSTEM RELIABILITY;ALGORITHM;PARALLEL COMPUTATION
Issue Date: 1-Dec-1994
Abstract: A new reliability model, consecutive-weighted-k-out-of-n:F system, is proposed and an O(n) algorithm is provided to evaluate its reliability. An O(n.min(n,k)) algorithm is also presented for the circular case of this model. We design an O(n) parallel algorithm using k processors to compute the reliability of k-out-of-n systems, that achieves linear speedup.
URI: http://dx.doi.org/10.1109/24.370213
http://hdl.handle.net/11536/2190
ISSN: 0018-9529
DOI: 10.1109/24.370213
Journal: IEEE TRANSACTIONS ON RELIABILITY
Volume: 43
Issue: 4
Begin Page: 650
End Page: 655
Appears in Collections:Articles


Files in This Item:

  1. A1994QC59900025.pdf